Format

Send to

Choose Destination
Int J Clin Pract. 2001 Apr;55(3):221-2.

Bupropion overdose: a potential problem with the new 'miracle' anti-smoking drug.

Author information

1
A&E Department, Bradford Royal Infirmary, Bradford BD5 8AA, W Yorkshire, UK.

Abstract

Bupropion (Zyban) has recently been launched in the UK as an aid to smoking cessation. As a result of the considerable publicity, there has been unprecedented demand for this new drug in primary care. Within a few weeks of its launch, four patients presented to our A&E department having taken bupropion as an intentional overdose. Three recovered with simple supportive measures; one one was critically ill and required admission to the intensive care unit. There are several case reports on bupropion overdose in the US but none so far in the UK.

PMID:
11351778
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center